# SDR CA990129010

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: 57A18032
- Condition: Leaking
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK OBSERVED RUNNING DOWN NR 3 PROPELLER BLADE.   INVESTIGATION DISASSEMBLY FOUND PROPELLER CYLINDER TO BE WORN BELOW MANUFACTURER'S LIMITS.
